# SDR CWQR2012040326

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: General aviation
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 4,764 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Part number: 62112975
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE CABIN DOOR,  FOUND THE FORWARD CABIN DOOR COUNTERBALANCE SPRING REEL HUB TO BE CRACKED WHERE THE ROLL PIN GOES THROUGH THE HUB.  PICTURES AND A SERVICE CONDITION REPORT HAS BEEN SENT TO MFG UNDER SDR 614143.
